It was only a few months ago that Charlie Sheen went on television to openly admit that he’s HIV+, and jeez what a whirlwind it’s been – from Lisa Ann sounding off on Sheen’s “reckless” behavior to Bree Olson claiming that he lied about the timeline in regards to knowing his status on The Today Show, it’s been an aggressive few months for the former Two and a Half Men star. Not that this sort of thing is any real stress on him; Sheen reportedly spent over $1.6 million on hookers in 2013, plus another $10 million to ONE porn star after a sex marathon.
If you can handle blowing that much cash on hookers and only end the year with HIV, consider yourself to have batted a home run.
Understandably, being diagnosed with HIV can be stressful and lead to meltdowns, public meltdowns, public meltdowns about how you’re “Winning” and a warlock – generally speaking, finding out you have HIV is a good excuse to act nuts and get away with it. “Oh sorry for shitting on your squad car officer, I was just diagnosed with HIV YOU INSENSITIVE FUCK” may earn you a night in lockup, but will you get charged with anything? Only “maybe,” which is better than “duh, yes.”
But Charlie Sheen wants everyone to know that it wasn’t his HIV diagnosis that caused him to have a public meltdown in 2011 – well, that’s only part of it. During a recent appearance on The Dr. Oz Show Sheen revealed that it was actually just all the testosterone cream that forced him to misplace, and ultimately lose, his shit. Via Page Six:
Testosterone cream was what gave Charlie Sheen“tiger blood.” The star reveals that his bizarre behavior — including coining his infamous tagline “Duh, winning!” — after getting fired from CBS’ “Two and a Half Men” in 2011 was from taking too much testosterone.
“That was a very specific period of time that did feel very out-of-body and very just detached from all things real,” he tells Dr. Mehmet Oz in an interview to air Wednesday on “The Dr. Oz Show.” “I felt superhuman during some of that.”
…In hindsight, the star, now battling HIV, tells Oz: “It was a lot of highs and lows. I was taking a lot of testosterone cream, and I think I went too far with it. It was kind of like a borderline . . . not a ’roid rage, but a ’roid disengage.”
If you’re skeptical at first, don’t worry – I was too. But then I decided to sit down on my lazy ass and Google whether testosterone cream had any wonky side effects.
Apparently it does, according to Healthline:
Most men tolerate testosterone treatment quite well, but a small number develop emotional side effects. These include rapid mood swings and emotional overreaction to everyday situations. Nervousness, anxiety, crying, paranoia, and depression have also been reported. Although emotional side effects are rare, they can be serious. Be sure to discuss any noticeable symptoms with your doctor.
Rapid mood swings? Emotional overreaction? Paranoia? Alright Charlie, even though you really DIDN’T need an excuse for acting like a lunatic five years ago, it looks like your reasons are fairly legit. Maybe next time go a little easier on the cream and wrap up your willie if you’re snorkeling through fishy underwater caves, yeah?
[H/T Page Six]